Mohammad  Sadek

English version

Mohammad Sadek

E-posta : mmsadeksabanciuniv.edu

Kişisel web sayfası

Araştırma Alanları :

Computational Number Theory, Arithmetic of Elliptic Curves, Arithmetic of Hyperelliptic Curves, Diophantine Equations, Arithmetic Dynamical Systems

Yayınlar :

Article
Sadek, Mohammad (2022) "Rational points on quadratic elliptic surfaces". Published Online First https://dx.doi.org/10.1007/s40879-022-00577-x
Barsakçı, Burcu and Sadek, Mohammad (2022) "Simultaneous rational periodic points of degree-2 rational maps". Published Online First https://dx.doi.org/10.1016/j.jnt.2022.06.005
Sadek, Mohammad and Yesin, Emine Tuğba (2022) "Divisibility by 2 on quartic models of elliptic curves and rational Diophantine D(q)-quintuples", Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, Vol.116, No.3 (SCI)
Sadek, Mohammad (2021) "Families of polynomials of every degree with no rational preperiodic points", Comptes Rendus Mathematique, Vol.359, No.2, 195-197 (SCI)
Badr, Eslam and Sadek, Mohammad (2020) "On quadratic progression sequences on smooth plane curves", Journal of Number Theory, Vol.213, 445-452 (SCI)
Dujella, Andrej and Paganin, Matteo and Sadek, Mohammad (2020) "Strong rational diophantine D(q)-triples", Indagationes Mathematicae, Vol.31, No.3, 505-511 (SCI)
Çelik, Gamze Savaş and Sadek, Mohammad and Soydan, Gökhan (2019) "Rational sequences on different models of elliptic curves", Glasnik Matematicki, Vol.54, No.1, 53-64 (SCI)
SU Öncesi Yayınları:

25. Strong Rational Diophantine  D(q)-Triples, (with Andrej Dujella and Matteo Paganin), Indagationes Mathematicae (N.S.), Volume 31 (2020), 505-511

24. On Quadratic Progression Sequences on Smooth Plane Curves, (with Eslam Badr), Journal of Number Theory, Volume 213 (2020), 445-452

23. On Families of Elliptic Curves of Rank > 5 over Q(t), (with Dustin Moody and Arman Shamsi Zargar), Rocky Mountain Journal of Mathematics, Volume 49, Number 7 (2019), 2253-2266

22. Evaluation of Gaussian Hypergeometric Series Using Huff's Models of Elliptic Curves (with Nermine El-Sissi, Arman Shamsi Zargar and Naser Zamani), The Ramanujan Journal, Volume 48, Number 2 (2019), 357-368

21. Sequences of Consecutive Squares on Quartic Elliptic Curves (with Mohamed Kamel), Functiones et Approximatio Commentarii Mathematici, Volume 60, Number 2 (2019), 245-252

20. Rational Sequences on Different Models of Elliptic Curves (with Gamze Celik and Gokhan Soydan), Glasnik Matematicki Series III, Volume 54, Number 1 (2019), 53-64

19. On Large F-Diophantine Sets (with Nermine El-Sissi), Monatshefte fur Mathematik, Volume 186, Number 4 (2018), 703-710

18. Minimal Regular Models of Quadratic Twists of Genus Two Curves, Acta Arithmetica, Volume 183, Number 4 (2018), 317-337

17. On Rational Triangles via Algebraic Curves (with Farida Shahata), Rocky Mountain Journal of Mathematics, Volume 48, Number 1 (2018), 325-343

16. On Sequences of Consecutive Squares on Elliptic Curves (with Mohamed Kamel), Glasnik Matematicki Series III, Volume 52, Number 1 (2017), 45-52

15. New Hypergeometric Connection Formulae between Fibonacci and Chebyshev Polynomials (with Waleed M. Abd-Elhameed, Youssri H. Youssri and Nermine El-Sissi), The Ramanujan Journal, Volume 42, Number 2 (2017), 347-361

14. High Rank Quadratic Twists of Pairs of Elliptic Curves (with Mohamed Alaa), Journal of Number Theory, Volume 174 (2017), 436-444

13. Character Sums, Gaussian Hypergeometric Series, and a Family of Hyperelliptic Curves, International Journal of Number Theory, Volume 12, Number 8 (2016), 2173-2187

12. On Genus One Curves of Degree 5 with Square-Free Discriminant (with Tom Fisher), Journal of the Ramanujan Mathematical Society, Volume 31, Number 4 (2016), 359-383

11. Periodic Continued Fractions and Elliptic Curves over Quadratic Fields, Journal of Symbolic Computation, Volume 76 (2016), 200-218

10. On Geometric Progressions on Hyperelliptic Curves (with Mohamed Alaa), Journal of Integer Sequences, Volume 19 (2016), Article 16.6.3.

9. On Dependence of Rational Points on Elliptic Curves, C. R. Math. Rep. Acad. Sci. Canada, Volume 38, Number 2 (2016), 75-84

8. Edwards Curves and Gaussian Hypergeometric Series (with Nermine El-Sissi), Journal de Theorie des Nombres de Bordeaux, Volume 28, Number 1 (2016), 115-124

7. Formal Groups and Invariant Differentials of Elliptic Curves, Bulletin of the Australian Mathematical Society, Volume 92, Number 1 (2015), 44-51

6. Partitions with Equal Products and Elliptic Curves (with Nermine El-Sissi), Osaka Journal of Mathematics, Volume 52, Number 2 (2015), 515-525

5. On Quadratic Twists of Hyperelliptic Curves, Rocky Mountain Journal of Mathematics, Volume 44, Number 3 (2014), 1015-1026

4. On Elliptic Curves whose Conductor is a Product of Two Prime Powers, Mathematics of Computation, Volume 83, Number 285 (2014), 447-460

3. On the Diophantine Equation yl = cxp - 1/x - 1, Publ. Math. Debrecen, Volume 82, Number 2 (2013), 373-378

2. Minimal Genus One Curves, Funct. Approx. Comment. Math., Volume 46, Number 1 (2012), 117-131

1. Counting Models of Genus One Curves, Math. Proc. Camb. Phil. Soc., Volume 150, Number 3 (2011), 399-417